5 results for Yashwant K. Panwar.

Parameters for your search query:
Keyword    Yashwant K. Panwar

Open AccessArticle
Export: RIS | BibTeX | EndNote
Certain Properties of Generalized Fibonacci Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 6-8. DOI: 10.12691/tjant-2-1-2
Pub. Date: February 14, 2014Views: 16601Downloads: 9141
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the k-Fibonacci-Like Numbers
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 9-12. DOI: 10.12691/tjant-2-1-3
Pub. Date: February 18, 2014Views: 15377Downloads: 9147Citations: 5
Open AccessArticle
Export: RIS | BibTeX | EndNote
k-Generalized Fibonacci Numbers
Applied Mathematics and Physics. 2014, 2(1), 10-12. DOI: 10.12691/amp-2-1-3
Pub. Date: January 15, 2014Views: 14080Downloads: 7449
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 43-47. DOI: 10.12691/tjant-1-1-9
Pub. Date: November 23, 2013Views: 16117Downloads: 8739Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Identities of Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas Numbers
Applied Mathematics and Physics. 2013, 1(4), 126-128. DOI: 10.12691/amp-1-4-5
Pub. Date: November 22, 2013Views: 13032Downloads: 7240
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types